Achilles Torn wrote:Robino1 wrote:Good to hear that news, I'm sure!!
CT scan shows continued positive news!! We've decided to drop the oxi. Since we plan on me being around for a very long time, we don't want to take the chance that there are permanent damages. If it starts going the other way, we can always add it back in.
MRI shows a bulging disk that could be the cause of the jolts I'm feeling across the top of my feet when I bend my neck down. So looks like I'm going to be seeing a new specialist for that.
Bright side: less time in the chemo chair!
Glad to hear you are getting good news from your CT scans.
That jolt in your feet when bending your neck is quite likely a side effect from the nerve damage of Oxiliplatin. I had it for about 3 months after my last Oxi treatment and then it when away. It's sometimes known as L Hermittes sign and you can find past posts about it as several people have experienced it after Oxi treatments.
I'm fairly sure that it is from the oxi but of course the oncologist says no. I did read on the forum about L. Hermittes so was more certain of oxi being the cause.
Now that oxi has been dropped, it'll be interesting if it goes away.